# SDR FDEA202012033019

- Difficulty date: December 3, 2020
- Submitted: December 16, 2020
- Operation: Air carrier
- Aircraft: N686FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 804
- Aircraft time: 28,580 hours, 16,298 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31023101
- Part serial: 0163TH
- Condition: Detached
- Location: R1 Door
- Part time: 14,783 hours, 9,040 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND R-1 DOOR ESCAPE SLIDE SEPARATED FROM DOOR ATTACH BRACKET.  CREW ENTRY DOOR ESCAPE SLIDE R1- REMOVED.  INSTALLED ESCAPE SLIDE ON R1 DOOR, IN REF TO AMM 25-61-21-04-0.  A/C OK FOR SERVICE.
